Share This Article:

Note on the Linearity of Bayesian Estimates in the Dependent Case

Full-Text HTML XML Download Download as PDF (Size:249KB) PP. 47-54
DOI: 10.4236/am.2014.51006    2,729 Downloads   3,992 Views

ABSTRACT

This work deals with the relationship between the Bayesian and the maximum likelihood estimators in case of dependent observations. In case of Markov chains, we show that the Bayesian estimator of the transition probabilities is a linear function of the maximum likelihood estimator (MLE).

Cite this paper

S. Assoudou and B. Essebbar, "Note on the Linearity of Bayesian Estimates in the Dependent Case," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 47-54. doi: 10.4236/am.2014.51006.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.